MathSciNet Relay Station
MathSciNet bibliographic data
MR2098640 (2005i:11048) 11E08
Yang, Tonghai Local densities of 2-adic quadratic forms. J. Number Theory 108 (2004), no. 2, 287–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement